# SDR HEEA966392

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 8140BS20LW
- Condition: Mis Repaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENCODING ALTIMETER NEEDLE LOOSE IN CASE WHEN PART RECEIVED FROM REPAIR.
